×

zbMATH — the first resource for mathematics

Versal deformations and algebraic stacks. (English) Zbl 0317.14001

MSC:
14A20 Generalizations (algebraic spaces, stacks)
14D15 Formal methods and deformations in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M.: The implicit function theorem in algebraic geometry. Algebraic geometry. Papers presented at the Bombay Colloquium, pp. 13-34. Bombay-Oxford: 1969
[2] Artin, M.: Algebraic approximation of structures over complete local rings. Pub. Math. I.H.E.S. No. 36, 23-58 (1969) · Zbl 0181.48802
[3] Artin, M.: Algebraization of formal moduli I. Global analysis, pp. 21-71. Tokyo 1969 · Zbl 0205.50402
[4] Artin, M.: Construction techniques for algebraic spaces. Actes du Congrès Int. des Math. 1970, pp. 419-423, Paris Gauthiers-Villars 1971 · Zbl 0232.14003
[5] Artin, M.: Algebraic construction of Brieskorn’s resolutions. J. of Algebra29, 330-348 (1974) · Zbl 0292.14013 · doi:10.1016/0021-8693(74)90102-1
[6] Dehgne, P., Mumford, D.: The irreducibility of the space of curves of given genus. Publ. Math. I.H.E.S. No. 36, 75-110 (1969) · Zbl 0181.48803
[7] Demazure, M., Grothendieck, A.: Schémas en groupes I, exposé 5, by P. Gabriel. Lecture Notes in Mathematics151. Berlin-Heidelberg-New York: Springer 1970
[8] Elkik, R.: Algébrisation du module formel d’une singularité isolée. Séminaire. E.N.S. 1971-72, exposé 8
[9] Elkik, R.: Solutions d’équations à coefficients dans un anneau hensélien. Ann. Sci. École Norm. Sup., Paris,6, 553-603 (1973) · Zbl 0327.14001
[10] Giraud, J.: Cohomologie non abélienne. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0226.14011
[11] Illusie, L.: Complexe cotangent et déformations I. Lecture Notes in Mathematics239, Berlin-Heidelberg-New York: Springer 1971 · Zbl 0224.13014
[12] Knutson, D.: Algebraic spaces. Lecture Notes in Mathematics203. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0221.14001
[13] Kodaira, K.: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Japan20, 170-192 (1968) · Zbl 0157.27704 · doi:10.2969/jmsj/02010170
[14] Mumford, D.: The canonical ring of an algebraic surface, appendix to a paper by 0. Zariski. Ann. of Math.76, 560-615 (1962) · Zbl 0124.37001 · doi:10.2307/1970376
[15] Rim, D. S.: Formal deformation theory, Groupes de monodromie en géométrie algébrique exposé 6. Lecture Notes in Mathematics288, Berlin-Heidelberg-New York: Springer 1972
[16] Schlessinger, M.: Functors of Artin rings. Trans. A.M.S.130, 208-222 (1968) · Zbl 0167.49503 · doi:10.1090/S0002-9947-1968-0217093-3
[17] Schlessinger, M.: On rigid singularities. Rice University Studies59, 147-162 (1973) · Zbl 0279.32006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.